A Note on k-generalized projections

A Note on k-generalized projections

DSpace Repository

A Note on k-generalized projections

Show full item record

View       (82.91Kb)

Lebtahi, Leila; Thome, Néstor
This document is a artículoDate2007

Este documento está disponible también en : http://hdl.handle.net/10550/57747

In this note, we investigate characterizations for k-generalized projections (i.e., A^k =A*) on Hilbert spaces. The obtained results generalize those for generalized projections on Hilbert spaces in [Hong-Ke Du, Yuan Li, The spectral characterization of generalized projections, Linear Algebra Appl. 400 (2005) 313-318] and those for matrices in [J. Benítez, N. Thome, Characterizations and linear combinations of k-generalized projectors, Linear Algebra Appl. 410 (2005) 150-159].

    Lebtahi, Leila Thome, Néstor 2007 A Note on k-generalized projections Linear Algebra and its Applications 420 2,3 572 575

This item appears in the following Collection(s)

Show full item record

Search DSpace

Advanced Search